# SDR FDEA2019101092530

- Difficulty date: October 9, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 63,696 hours, 23,611 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Part number: 113N179932
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER FIXED TE  AREA  OUTBOARD OF AILERON ACTUATORS, FIXED TE SEAL RETAINER CORRODED. THE SEAL RETAINER WAS REPLACED IAW DRAWING 113N1640 AND GMM 7-0-1001.
